# SDR AALA20060138

- Difficulty date: February 26, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN ON CLIMBOUT.  RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  SMOKE HAD DISSIPATED AT LANDING.  ACCOMPLISHED WORK CARD 21-96-01.  ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUSTING PER MAINTENANCE MANUAL 21-20-02-2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
